# SDR QXEA2023062600094

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 12,006 hours, 7,790 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG UNKNOWN SMELL AFTER TAKEOFF. IN FLIGHT DECK AND CABIN. RETURNED TO PDX. REMOVED FROM SERVICE. C/W E175 FIM TASK 21-20-00-810-801-A. RAN A/C FOR 20 MIN WITH NO ADNORMAL SMELLS NOTED. ALSO REF. MCN E210016-3 A/C OK FOR CONTINUED SERVICE. RETURNED TO SERVICE.
